Optimal planning of a process of interaction of active moving objects
Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 752-757
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_5_a2,
author = {V. N. Kalinin and B. V. Sokolov},
title = {Optimal planning of a process of interaction of active moving objects},
journal = {Differencialʹnye uravneni\^a},
pages = {752--757},
year = {1985},
volume = {21},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_5_a2/}
}
V. N. Kalinin; B. V. Sokolov. Optimal planning of a process of interaction of active moving objects. Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 752-757. http://geodesic.mathdoc.fr/item/DE_1985_21_5_a2/